advertisement
Question
Posted by: Aggie | 2006/11/13

Mirena

I had the device removed in July of 2006 because we are planning again. It's been almost four months now and my periods has not return. I had the device in since January this year, and no menstruation every month. Only mild cramping and a few spots for three days when it was removed. Every month I can feel when I ovulate and my breasts are tender but no bleeding. Should I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months before your periods start again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement